On type numbers of split orders of definite quaternion algebras

Yuji Hasegawa, Ki ichiro Hashimoto

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    In this paper, we shall give a new relation between the arithmetic of quaternion algebras and modular forms; we shall express the type number T q, N of a split order of type (q, N) as the sums of dimensions of some subspaces of the space of cusp forms of weight 2 with respect to Γ0(qN) which are common eigenspaces of Atkin-Lehner's involutions.

    Original languageEnglish
    Pages (from-to)525-534
    Number of pages10
    JournalManuscripta Mathematica
    Volume88
    Issue number1
    DOIs
    Publication statusPublished - 1995 Dec

    Fingerprint

    Quaternion Algebra
    Cusp Form
    Eigenspace
    Modular Forms
    Involution
    Express
    Subspace

    Keywords

    • 1993 Mathematics Subject Classification: 11R52, 11F11, 11F25

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On type numbers of split orders of definite quaternion algebras. / Hasegawa, Yuji; Hashimoto, Ki ichiro.

    In: Manuscripta Mathematica, Vol. 88, No. 1, 12.1995, p. 525-534.

    Research output: Contribution to journalArticle

    @article{fdeb61cea4ca410fb1149110353a887a,
    title = "On type numbers of split orders of definite quaternion algebras",
    abstract = "In this paper, we shall give a new relation between the arithmetic of quaternion algebras and modular forms; we shall express the type number T q, N of a split order of type (q, N) as the sums of dimensions of some subspaces of the space of cusp forms of weight 2 with respect to Γ0(qN) which are common eigenspaces of Atkin-Lehner's involutions.",
    keywords = "1993 Mathematics Subject Classification: 11R52, 11F11, 11F25",
    author = "Yuji Hasegawa and Hashimoto, {Ki ichiro}",
    year = "1995",
    month = "12",
    doi = "10.1007/BF02567839",
    language = "English",
    volume = "88",
    pages = "525--534",
    journal = "Manuscripta Mathematica",
    issn = "0025-2611",
    publisher = "Springer New York",
    number = "1",

    }

    TY - JOUR

    T1 - On type numbers of split orders of definite quaternion algebras

    AU - Hasegawa, Yuji

    AU - Hashimoto, Ki ichiro

    PY - 1995/12

    Y1 - 1995/12

    N2 - In this paper, we shall give a new relation between the arithmetic of quaternion algebras and modular forms; we shall express the type number T q, N of a split order of type (q, N) as the sums of dimensions of some subspaces of the space of cusp forms of weight 2 with respect to Γ0(qN) which are common eigenspaces of Atkin-Lehner's involutions.

    AB - In this paper, we shall give a new relation between the arithmetic of quaternion algebras and modular forms; we shall express the type number T q, N of a split order of type (q, N) as the sums of dimensions of some subspaces of the space of cusp forms of weight 2 with respect to Γ0(qN) which are common eigenspaces of Atkin-Lehner's involutions.

    KW - 1993 Mathematics Subject Classification: 11R52, 11F11, 11F25

    UR - http://www.scopus.com/inward/record.url?scp=51649132677&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=51649132677&partnerID=8YFLogxK

    U2 - 10.1007/BF02567839

    DO - 10.1007/BF02567839

    M3 - Article

    AN - SCOPUS:51649132677

    VL - 88

    SP - 525

    EP - 534

    JO - Manuscripta Mathematica

    JF - Manuscripta Mathematica

    SN - 0025-2611

    IS - 1

    ER -